Spots After Childbirth And After Injection Kb?
Good morning … I gave birth 4 months ago. After three months of childbirth I was immediately injected in KB .. after one month in KB I initially had a fever and fever .. after that a white discharge came out like vaginal discharge … and now brown blood came with pain in the uterine lip … that’s why yes what usually happens like that.?
Good morning, hello Mrs. Khania Humaira Zidni, thank you for consulting us on HealthReplies.com. KB injection is a method of contraception that uses hormonal principles, which stop the production of egg cells, as well as disrupt / prevent the fertilization process. KB injections usually contain the hormone progesterone which is thickening mucus in the cervix with the aim of blocking sperm cells from entering the uterus. In addition you will also feel you do not get a period because progesterone stops the production and release of eggs / ovulation.
Side effects that often arise in users of family planning injections include weight gain, irregular bleeding, and changes in mood that often change rapidly, in addition to breast pain and headaches that interfere. Brownish spots may be due to the temporary decay of the uterine wall, so it is like menstruation but only a little comes out because of the thin lining of the uterus. Sensitivity to female diarrhea so that sometimes pain can occur very much due to hormonal effects, so you don't need to worry about this. If this continues for at least 1 month, however, if the condition does not change, then you should consult an obstetrician who has been treating you. Maintain cleanliness in the female area, avoid the use of female soap, cleanse the genital area before and after sex, consume healthy and nutritionally balanced foods to maintain your body's health. Thus we can convey, hopefully our information can be useful for you. Thanks.